Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 14, NWS Buffalo, NY

May 19, 2019Cayuga County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at May 19, 2019, 3:41 PM EDT for Cayuga County, New York. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2019, 3:41 PM EDT (19:41 UTC)
Expired
May 19, 2019, 4:15 PM EDT
In force
34 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cayuga County, NY

The radar

The Ft Drum radar (KTYX), 101 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:51 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

580 
WUUS51 KBUF 191941
SVRBUF
NYC011-192015-
/O.NEW.KBUF.SV.W.0014.190519T1941Z-190519T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
341 PM EDT Sun May 19 2019

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Cayuga County in central New York...

* Until 415 PM EDT..

* At 341 PM EDT, a severe thunderstorm was located near Montezuma, or
  11 miles northwest of Auburn, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Weedsport, Cato, Conquest, Port Byron and Meridian. 

 This includes Interstate 90 near exit 40.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4311 7647 4311 7649 4310 7650 4303 7650
      4303 7672 4306 7672 4308 7670 4316 7671
      4322 7648 4315 7647 4314 7649
TIME...MOT...LOC 1941Z 245DEG 30KT 4309 7668 

HAIL...1.00IN
WIND...60MPH
 
$$

Zaff
1 follow-up statement
985 
WWUS51 KBUF 192006
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
406 PM EDT Sun May 19 2019

NYC011-192015-
/O.EXP.KBUF.SV.W.0014.000000T0000Z-190519T2015Z/
Cayuga NY-
406 PM EDT Sun May 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR CAYUGA COUNTY WILL EXPIRE AT
415 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and western New York.

LAT...LON 4311 7647 4311 7649 4310 7650 4303 7650
      4303 7672 4306 7672 4308 7670 4316 7671
      4322 7648 4315 7647 4314 7649
TIME...MOT...LOC 2005Z 245DEG 30KT 4317 7644 

$$

Zaff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:25 PM EDT, 16 minutes earlier.

Area forecast discussion, May 19, 3:25 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
325 PM EDT Sun May 19 2019

.SYNOPSIS...
Very warm and humid conditions will support another round of showers
and thunderstorms this evening into tonight. A cold front will cross
the area Monday with a few more scattered showers. Much cooler and
drier air will move into the region Tuesday and Wednesday as high
pressure builds into the Great Lakes.

&&

.NEAR TERM /THROUGH MONDAY/...
The first round of showers and thunderstorms is moving ENE across
the Genesee Valley and into the North Country late this afternoon.
This area of convection is being driven by a very subtle short wave
moving across the eastern Great Lakes. With temperatures in the low
to mid 80s inland from the lakes, along with surface dewpoints in
the mid 60s moderate instability has developed across the forecast
area, SBCAPE around ~2000J/kg per SPC mesoscale analysis. Aided by
deep layer shear of around 35-40 knots in the 0-6km layer, it will
be sufficient enough for continued upscale growth of storms into
clusters and possibly a few bowing segments. Also, the presence of
lake breeze boundaries is also aiding in focusing and/or enhancing
some of these thunderstorms, especially just inland from the
southeast corner of Lake Ontario. The main severe weather risk will
be damaging winds, with fairly dry mid levels supporting DCAPE of
around 750J/kg with attendant risk of downbursts. The stronger cores
may also produce large hail which some storms have already produced
with  spotters reporting hail in the nickel to quarter size range.
Now with that said, after the first round of convection continues to
move ENE away from the region another round round of storms is
expected this evening along the pre-frontal trough. However, this
second round is less likely to be severe. The timing is fairly late
in the diurnal cycle, and this line will be crossing the expanding
stable lake shadow over and northeast of Lake Erie, which will
likely weaken convection.

Tonight, the second round of storms will move east across the area
overnight, with rain tapering off from west to east behind the pre-
frontal trough. After that, there will be a lull in shower activity
behind the pre-frontal trough then the cold front will arrive on
Monday. Otherwise, it will be a mild and a muggy night with
lows nudging back only into 60s across the forecast area
overnight.

Monday the mid level trough will move east across the eastern Great
Lakes, with a surface cold front moving east across the area. The
majority of the better moisture and convergence will be found along
the pre-frontal trough tonight, with much less in the way of deep
moisture and forcing for the actual cold front to work with.
Nonetheless, the cold front will produce a few scattered showers as
it crosses the area from morning through early to mid afternoon.
Enough instability may develop across Central NY and east of Lake
Ontario to support a few thunderstorms during the early to mid
afternoon. Western NY will dry out during the afternoon behind the
cold front, with clearing and drying aided by an expansive lake
shadow developing northeast of Lake Erie.

It will become quite windy Monday along and behind the cold front
given the favorable low track across southern Quebec, and a 50+ knot
low level jet lingering behind the cold front. Expect gusts of at
least 40 mph, with the strongest winds northeast of Lake Erie. If
enough sunshine develops prior to the stronger winds aloft moving
out, wind gusts may reach advisory criteria in some areas.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
One last lobe of moisture is set to rotate through the North
Country on Monday night, allowing for a continuation of
chances for showers there as much cooler air advances into the
region behind the cold front. This will be short lived, however,
as the upper low will quickly transition into maritime Canada
with a sprawling upper anticyclone builds in the southeastern
U.S. The pronounced upper ridge along the northern periphery of
this will be the dominant player in our weather through midweek,
resulting in decidedly dry conditions over our area as surface
high pressure and the attendant subsidence rule the roost
through the interval.

With the progression of the surface high across the area, low
level flow will quickly back of from the brisk 20-25 kt boundary
layer flow of early Tuesday, toward much lighter flow by
Tuesday evening, and eventually to southerly flow as the surface
high pushes to the east on Wednesday. This will allow for warm
advection to resume by midweek, as well, which will allow
temperatures to come out of the cool values of Tuesday morning
and rebound above normal by midweek.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
A sprawling upper level anti-cyclone will continue to take
residence over the southeast U.S. through the long term period.
A deepening trough over the west coast and intermountain west
will initiate active weather over the western half of the
country. Active weather from the western trough will trek
northeast over the ridge resulting in mostly weak waves of low
pressure to pass over/near the western and north central NY area
for most of this period. At the moment, the best timing for
showers to move through our region seems to be centered around
Saturday from this activity.

Temperatures will warm from the low to mid 60s on Wednesday to the
upper 60s and 70s for the rest of this period through the weekend.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Scattered to numerous showers and thunderstorms will continue to
develop from the Genesee Valley ENE into the North Country late this
afternoon. A few of these storms may become severe, with gusty winds
and hail. A second area of showers and a few scattered thunderstorms
will cross the area this evening through the early overnight, with
this convection likely to be weaker. CIGS/VSBY will remain VFR most
of the time late this afternoon through the first half of tonight,
with any lower restrictions brief and local in thunderstorms.

A period of MVFR CIGS is likely late tonight through Monday morning
as low level moisture moves into the eastern Great Lakes along a
cold front. This cold front will produce a few scattered showers
Monday. It will become quite windy Monday, with gusts of over 35
knots from late morning through the afternoon, especially northeast
of Lake Erie.

Outlook...

Tuesday and Wednesday...Mainly VFR.
Thursday and Friday...Mainly VFR with a chance of showers and
thunderstorms.

&&

.MARINE...
Scattered showers and thunderstorms will continue into the first
half of tonight. The most widespread thunderstorms will impact land
areas where more instability will develop, but a few storms along
the shorelines may produce locally gusty winds.

Low pressure will then move across southern Ontario and Quebec late
tonight and Monday, with a trailing cold front crossing the eastern
Great Lakes Monday. Southwest winds will increase as the low passes
by to our north, likely producing southwest-west winds of 20-25
knots and Small Craft conditions on Lakes Erie and Ontario. The
moderate winds will last into Monday night and early Tuesday before
diminishing by Tuesday as high pressure builds into the Great Lakes.

&&

.TIDES/COASTAL FLOODING...
A cold front will move across the eastern Great Lakes Monday as
low pressure moves east across Ontario and Quebec. Southwest
winds will increase around midday Monday across Lake Ontario,
then become more westerly during the afternoon and evening
following the cold frontal passage. The increase in westerly
winds will bring higher waves on Lake Ontario, combining with
very high lake levels to bring an increased risk of lakeshore
flooding on the east half of Lake Ontario.

For Monroe, Orleans, and Niagara counties, the westerly winds
will be shore parallel Monday and early Monday night, which
will likely not increase lakeshore flooding and erosion as much
as the eastern portion of the lake.

There still is a slight chance that the winds may become more
northwest late Monday night and Tuesday. The GFS is strongest
and also most northwest, which would bring lakeshore flood
potential to the entire south shore of the lake, but it all by
itself in forecasting this scenario. The rest of the model
guidance maintains more westerly flow. Thus, the lakeshore flood
warning will only be issued for the eastern end of the lake at
this time and the western half of the lake will continue to be
watched as further guidance rolls in.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning from 2 PM Monday to 8 AM EDT Tuesday
     for NYZ007.
     Lakeshore Flood Warning from 5 PM Monday to 11 AM EDT Tuesday
     for NYZ004>006.
MARINE...Small Craft Advisory from 10 AM to 11 PM EDT Monday for LEZ020.
         Small Craft Advisory from 8 AM to 11 PM EDT Monday for
         LEZ040-041.
         Small Craft Advisory from 10 AM to 11 PM EDT Monday
         for LOZ030.
         Small Craft Advisory from 1 PM Monday to 8 AM EDT Tuesday
         for LOZ043>045.
         Small Craft Advisory from 10 AM Monday to 8 AM EDT Tuesday
         for LOZ042.
         Small Craft Advisory from 1 PM to 8 PM EDT Monday for
         SLZ022-024.

&&

SYNOPSIS...AR/Hitchcock
NEAR TERM...AR/Hitchcock
SHORT TERM...Fries
LONG TERM...Fries/HSK
AVIATION...AR/Hitchcock
MARINE...AR/Hitchcock
TIDES/COASTAL FLOODING...Hitchcock/Fries/HSK
Hazardous weather outlook, May 19, 2:45 PM EDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
245 PM EDT Sun May 19 2019

NYZ008-013-014-201845-
Lewis-Livingston-Ontario-
245 PM EDT Sun May 19 2019

...SEVERE THUNDERSTORM WATCH 192 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ010>012-019>021-085-201845-
Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
245 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-201845-
Niagara-Orleans-Monroe-
245 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

West winds will develop on Lake Ontario late Monday night and
Tuesday. There remains some uncertainty with how strong the winds
will be near the shore. If stronger winds develop, there will be an
increased risk of lakeshore flooding from higher wave action along
the south shore of Lake Ontario.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-201845-
Wayne-Northern Cayuga-Oswego-
245 PM EDT Sun May 19 2019

...SEVERE THUNDERSTORM WATCH 192 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...LAKESHORE FLOOD WARNING IN EFFECT FROM 5 PM MONDAY TO 11 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-201845-
Jefferson-
245 PM EDT Sun May 19 2019

...LAKESHORE FLOOD WARNING IN EFFECT FROM 2 PM MONDAY TO 8 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...This afternoon and tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-201845-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
245 PM EDT Sun May 19 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, May 19, 11:30 AM EDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1130 AM EDT Sun May 19 2019

NYZ002-003-011-191615-
Orleans-Genesee-Monroe-
1130 AM EDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT ORLEANS...WESTERN MONROE AND
NORTHERN GENESEE COUNTIES...

At 1129 AM EDT, a strong thunderstorm was located near Oakfield, or 9
miles south of Medina, moving northeast at 35 mph.

Winds in excess of 40 mph and small hail are possible with this
storm.

Locations impacted include...
Rochester, Greece, Chili, Batavia, Brockport, Albion, Hilton,
Brighton, Hamlin Beach State Park, Gates-North Gates, Le Roy,
Spencerport, Byron, Churchville, Oakfield, Holley, Kent, Riga,
Clarendon and Gaines.

This includes Interstate 90 between exits 48 and 47.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4309 7846 4312 7846 4340 7815 4333 7765
      4308 7764 4298 7789 4299 7791 4298 7791
      4293 7804
TIME...MOT...LOC 1529Z 226DEG 29KT 4309 7833

Hitchcock
Local storm report, May 19, 12:30 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1230 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     TSTM WND DMG     MURRAY                  43.27N  78.05W
05/19/2019                   ORLEANS            NY   LAW ENFORCEMENT

            TREE DOWN ON A CAR ON NORTH MAIN ST IN MURRAY. TIME
            ESTIMATED.

&&

EVENT NUMBER BUF1901295

DPK
Local storm report, May 19, 2:16 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
216 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             2 SW WALWORTH           43.12N  77.30W
05/19/2019  M0.88 INCH       WAYNE              NY   COCORAHS

            LASTED ONE MINUTE.

&&

EVENT NUMBER BUF1901296

JAM
Local storm report, May 19, 2:55 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
255 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             WEBSTER                 43.21N  77.42W
05/19/2019  M0.75 INCH       MONROE             NY   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL

&&

EVENT NUMBER BUF1901297

HITCHCOCK
Local storm report, May 19, 2:57 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
257 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             2 NE WEBSTER            43.24N  77.39W
05/19/2019  M0.88 INCH       MONROE             NY   CO-OP OBSERVER

            DIME TO NICKEL SIZED HAIL. LASTED ABOUT 3 MINUTES.

&&

EVENT NUMBER BUF1901298

JAM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 11:30 AM EDTSpecial Weather StatementBUFGenesee, Monroe, Orleans45 min
May 19, 11:38 AM EDTSevere Thunderstorm WarningBUFMonroe, Orleans39 min
May 19, 11:48 AM EDTSpecial Marine WarningBUF57 min
May 19, 1:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne40 min
May 19, 1:23 PM EDTSevere Thunderstorm WarningBUFWayne52 min
May 19, 1:26 PM EDTSpecial Marine WarningBUF34 min
May 19, 1:52 PM EDTSevere Thunderstorm WarningBUFJefferson38 min
May 19, 1:55 PM EDTSmall Craft AdvisoryBUF45 hr
May 19, 1:57 PM EDTSpecial Marine WarningBUF40 min
May 19, 2:20 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego55 min
May 19, 2:36 PM EDTSpecial Marine WarningBUF54 min
May 19, 2:39 PM EDTLakeshore Flood WarningBUFCayuga, Jefferson, Oswego, Wayne44 hr
May 19, 4:08 PM EDTSevere Thunderstorm WarningBUFOswego52 min
May 19, 5:19 PM EDTSpecial Weather StatementBUFLewis41 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.